The Degree of Economic Freedom in the Context of Resistance to Economic Instability in EU Countries

Information
Title: The Degree of Economic Freedom in the Context of Resistance to Economic Instability in EU Countries
Issue: Vol. 5, No 2, 2012
Published date: 20-11-2012 (print) / 20-11-2012 (online)
Journal: Journal of International Studies
ISSN: 2071-8330, eISSN: 2306-3483
Authors: Małgorzata Zielenkiewicz
DOI: 10.14254/2071-8330.2012/5-2/6
DOAJ: https://doaj.org/article/21c5d4db8a5c4d12b2701ae8bb61f9a3
Language: English
Pages: 58-65 (8)
Website: http://jois.eu/files/ZielenkiewiczV5N2.pdf